Medication/Heat Interactions/Any Suggestions as Regards Safety Precautions?
I take some medications (two are Lovaza and Catapres) that can cause concerns with interaction with the heat. Yesterday as I haven't been out for a while I did not really think about things and developed what likely were the symptoms of heat exhaustion. I was just walking around in the city I live in not the beach.I had to drink gator aid until I didnt feel dizzy and disoriented. I can discuss the clinical specifics with the doctors who prescribe the medications but it should be noted they are not my primary care physicians. Does anyone have some standard ideas as regards coping tips to stay safe in the heat especially when one is more at risk? I can then discuss the ideas more with my doctors. Thanks.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.